|What to do if side effect occurs during treatments
Dec 16, 2011
hello doctor,I was dianogos of HIV a year ago and just three weeks ago i started taken med and i started having rash and mouth burn. and the doctor suspended the drug. is it normal to start treatment and then stop?
Response from Dr. Henry
You may have been having a serious reaction to your HIV medications that is not common ( < 5% depending on which drugs you were taking). Stopping meds in setting of very serious rash is sometimes required-hopefully where you live there are some alternative treatment options that can be started soon once you rash/mouth problem has stabilized/improved. KH
arvs side effects
longevity of hiv people: is this true doctor?
- Is Tingling In Fingers An Acute Symptom Of HIV?
- Chances Of Catching AIDS From Blowjob From A Prostitute
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- Does Gardasil Work If Already Have Hpv?
- 20 Months Negative Persistent Symptoms
- Are Red Dots On Tongue And Swollen Lymph Nodes Signs Of Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.